# SDR 05FDEA00446

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE FRAME 11A APPROX AT STR 18L HAS A LIGHTNING STRIKE.  BLENDED OUT AREA IAW SRM 51-73-10 AND 53-10-12 FIG 220 SH 1. 34 PERCENT MATERIAL LOSS FOUND   TO BE OUT OF LIMITS IAW SRM 53-12-12 DIA 104.  REPAIRED SKIN WITH DOUBLER AND FILLER ONLY PER SRM 53-12-12 FIG 202 SH 1 FRAME WAS NOT DAMAGED.
